# SDR DALA2024012901332

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,487 hours, 21,097 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 COMPLY WITH ER/A 615106-14 REV A DURING ANTENNA AND RADOME IDTV REMOVAL MTC FOUND FOUR HOLES WITH CRACK INDICATIONS. CORRECTIVE ACTION: COMPLIED WITH ER/A 615106-14 REV A REFERENCE LOG # 0166433. (0176275)
